Have trouble reading newspaper or small print as it appears blurry.
Am 67, male with hypertension and taking 20 mg of quinipril daily with 12.5 mg
hydrochlorothiazide (12.5 MGMYL). Take lots of vitimins, 1000 mg Ester C,+
Magnesium, Co-Q10, Hi-potency B and some prostate vits, saw palmetto complex, beta sitosterol, and lutein, 20 mg. At first the blood pressure medicine (quinipril) causeed a chronic cough---which I found a remedy---tramadol--which was issued for back muscle pain (non narcotic pain remedy).
As any one can see I'm very health conscious---but I can figure out what's causing the blurryness in my eves? Appreciate any help that's`out there!!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?